# SDR DXTA2023080292160

- Difficulty date: August 2, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500230
- Aircraft time: 6,502 hours, 5,034 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: L
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL YELLOW CAS: LEVEL FLIGHT AT FL 400, WITH ASSOCIATED MESSAGES; SWPS FAULT, PTRIM BACKUP FAIL, SPOILER FAULT.  LANDED AT SUITABLE AIRPORT.  REMOVED FAILED FCE 1 PN: 462900-1017 SN: 0208. INSTALLED REPAIRED FCE 1 PN: 462900-1017 SN: 0542 IAW EMB 300 AMM CH. 27-03-01-400-801-A. / OP'S CHECKS AOOD.
